# SDR FDEA202506100881

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23135
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NICK AT RH LOWER FWD FUSELAGE SKIN AT STA 518.5 S-47R. A NICK AT RH LOWER FWD FUSELAGE SKIN AT STA 518.5 S-47R REPAIRED AS PER B777 SRM 53-00-  01-2R REPAIR 3 FIGURE 202 REV 47.5. THIS IS A CATEGORY B REPAIR PER B777 SRM 53-00-01-2R   REPAIR 3 REV 47.5, TO PERFORM INSPECTIONS TO THE REPAIR AREA PER B777 SRM 53-00-01-2R   PARAGRAPH 7.A. TABLE 204 FOLLOW UP ACTION. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
